# SDR CALA2014101501345

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 49,154 hours, 17,368 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1411
- Condition: Faulty
- Location: Te Flap
- Part time: 45,592 hours, 16,047 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DID NOT EXTEND PAST 1, USED ALT FLAP EXTENSION.  R & R FLAP POSITION TRANSMITTER RT SIDE IAW AMM TASK 27-58-01-000-801 & 27-58-01-400-801 CHECK OPERATIONS WORKS GOOD, ACFT OK TO CONTINUE.
